MathSciNet Relay Station
MathSciNet bibliographic data
MR1737548 82C40 (35Q99 45K05 76P05)
Desvillettes, Laurent; Villani, Cédric On the spatially homogeneous Landau equation for hard potentials. II. $H$-theorem and applications. Comm. Partial Differential Equations 25 (2000), no. 1-2, 261–298.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement